# SDR 06FDEA04269

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WINGSIDE OUTBD FLAP INBD HINGE NR 7 LOWER MOUNT SURFACE FOUND CORROSION.  REWORKED AND REPAIRED PER EA 1-5750-105576 PART 1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
